Author Topic: Not letting up  (Read 1172 times)

[Buddie]

Not letting up
« on: June 21, 2009, 08:01:24 pm »
Well, it seems that I am still having anxiety. It seems to be living in my chest, and makes my mind wierd. I tried relaxing, but i cant seem to relax ( it makes me more worried). Now, if i had anxiety before the pills, will my anxiety be gone, orwill it be present after the w/d symptoms are gone? Its so annoying. I cant get focused
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not letting up
« Reply #1 on: June 21, 2009, 09:23:09 pm »
Well, it seems that I am still having anxiety. It seems to be living in my chest, and makes my mind wierd. I tried relaxing, but i cant seem to relax ( it makes me more worried). Now, if i had anxiety before the pills, will my anxiety be gone, orwill it be present after the w/d symptoms are gone? Its so annoying. I cant get focused

Hi Chorey,

This is an age old benzo question. I'm not sure exactly how long you've been on benzo. Did you start in May, or start you taper in May? Anyway, strangely, it seems many people find that the initial reason for being prescribed benzos is gone after getting thru wd. If one has been on benzos for some time, it's probably not doing a thing for anxiety anyway, as it only works for anxiety for a few short months, if that. What this means is the initial anxiety is no longer present, benzos or not.
The anxiety you are experiencing is most likely wd related.
I was on for severe insomnia. I took it for only 3 or 4 months, and when I finished my taper it didn't return.  So don't expect the worst, expect a good outcome, as this is what will probably occur!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not letting up
« Reply #2 on: June 22, 2009, 03:36:59 pm »
hey ejay, well i taper quite fast, as my signature says i basically got off after the two week mark. So i only took 1 mg a day, and got mix messages from doctor. so i decided to get off it on thr two week and two day mark. I first started getting panic attacks when i came back from taking the pills. I went on the medication cause i has insomnia and felt horrible. I previously took the Z-pack for what the doctor though was ann infection.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not letting up
« Reply #3 on: July 02, 2009, 06:43:44 pm »
Quote
Now, if i had anxiety before the pills, will my anxiety be gone, orwill it be present after the w/d symptoms are gone

Cb I asked myself the same thing because I started tappering almost as soon as I was put on Klonopin for anxiety, only took it for 3 weeks. I have not had much anxiety at all since I stopped taking it and what little I have is short lived. I think it  was more w/d than anxiety. In my case and this is just me, I really think going through the tapper and all the w/d and sx's I made up my mind I was not going to go looking for any anxiety. The tapper was such a battle I decided if this is what it takes to have no anxiety then the anxiety can just stay away because I refuse to go though another tapper. Think positive! We will always have anxiety in our lives it just part of living, but you can change you way of thinking so that is does not get you down and sure doesn't have to bother you on a daily basis. Happy thoughts and prayers to you.. You can do this to!

M
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.